# SDR ASOA201806167110

- Difficulty date: June 16, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED AT CARGO DOOR CUTOUT.  COMPLETED REPAIR TO FRAME 65 AT CARGO DOOR CUTOUT IN ACCORDANCE WITH SRM 53-31-04.
